ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, CLAVE SECONDARY PORT, 2 CLAVE Y-SITES, 0.2 MICRON FILTER, SECU; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
142540489 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The event occurred on (b)(6) 2024 and involved a primary plum set, clave secondary port, 2 clave y-sites, 0.2 micron filter, secure lock, 112 inch where it was reported the product was leaking during infusion.It was stated there was a continuous infusion of etoposide in epoch (etoposide, vincristine, doxorubicin) dispensed with primary plum set tubing w/ 0.2-micron filter which became detached at the site where the primary tubing and the spiros connect.This caused leakage of patient blood and chemo.The spiros remained attached to the patient¿s portacath but the primary tubing was detached and leaked chemo on the floor and bed.Leak was estimated at 30ml, mixture of blood and chemotherapy.Code orange (hazardous spill) was called in the hospital.There was patient involvement, no patient harm but there was a delay in therapy because they needed to stop due to leakage.
Additional Manufacturer Narrative
No product samples, pictures, or videos were received for investigation.The complaint of leakage could not be confirmed by investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.